# SDR AWXA200200612

- Difficulty date: June 29, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 54,455 hours, 42,586 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498139
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON THE END OF STRINGER 23 R/H AT BS 357. MAINTENANCE REMOVED DAMAGED SECTION OF STRINGER 23 R/H, AT BS 326 TO BS 357. FABRICATED NEW SECTION OF STRINGER AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-03, FIG. 201, PG. 201-207.
